# SDR UIEA2017092501829

- Difficulty date: September 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141T514076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE MAIN CABIN FLOOR INTERCOSTAL IS CRACKED IN TWO PLACES, STA 390 TO STA 412, RBL 36. REMOVED, FABRICATED AND INSTALLED FWD CARGO COMPARTMENT RT SIDE MAIN CABIN FLOOR INTERCOSTAL IAW SRM 51-40-02-0G-0.
